Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Clichter17

Question About Regimen

Hi, I was curious if anyone else has the same issue I've been having with the Regimen. It has kept me relatively clear so far, only like 1-2 active at most during the week and I'm roughly 6 or 7 weeks in. Anyways, the problem I've noticed is that after applying the bp & moisturizer my face will look much worse. All previous red marks get brought out to the top it seems and my face gets extremely uneven in terms of skin tone & it also gets a bit blotchy with red spots. Going to stick it out with the regimen obviously, but if there is any way to prevent this please let me know. At times I feel like not doing the regimen cause it makes my skin look so poor and miscolored, haha. I've tried jojoba oil mixed with Dan's moisturizer but it only helps the redness slightly. I'm currently doing the regimen twice a day, so I was thinking of maybe holding back and doing it once a day from now on. Let me know if there is anything else I could do to reduce this quite annoying effect.

tl;dr: Face gets extremely red/blotchy & past marks become extremely noticeable after doing the regimen, face looks much better pre-regimen application and its quite bothering. Wondering if anyone has had similar issues & how they resolved them, thanks!

Edit: Also, this suddenly started happening out of nowhere. In the past after doing the regimen my face would look partially worse but then improve within 1-2 hours and calm down. Now, basically right after applying the moisturizer it turns to hell until like 12 hours later at which point I'm generally doing the regimen again. :/

Edited by Clichter17

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×